Skip to main content Accessibility help
×
Home

On the existence of a timelike trajectory for a Lorentzian metric

  • Antonio Masiello (a1)

Abstract

We show the existence of a timelike periodic trajectory for a time-dependent Lorentzian metric on ℝn × ℝ.

Copyright

References

Hide All
1Benci, V. and Fortunato, D.. Periodic trajectories for the Lorentz metric of a static gravitational field. In Proceedings of ‘Variational Problems’, eds. Berestycki, H., Coron, J. M. and Ekeland, I., pp. 413–29 (Basel: Birkhäuser, 1990).
2Benci, V., Fortunato, D. and Giannoni, F.. On the existence of multiple geodesies in static space-times. Ann. Inst. H. Poincaré, Anal. Non Linéaire 8 (1990), 2446.
3Benci, V., Fortunato, D. and Giannoni, F.. On the existence of periodic trajectories in static Lorentz manifolds with nonsmooth boundary. In Nonlinear analysis, a Tribute in honour of Giovanni Prodi, pp. 109–33 (Pisa: Quaderni Scuola Normale Superiore, 1991).
4Greco, C.. Periodic trajectories in static space-times. Proc. Roy. Soc. Edingurgh Sect. A 113 (1989), 99103.
5Greco, C.. Periodic trajectories for a class of Lorentz-metric of a time-dependent gravitational field. Math. Anal. 287 (1990), 515–21.
6Greco, C.. Multiple periodic trajectories on stationary space-times. Ann. Mat. Pura Appl. (IV) 162 (1993), 337–48.
7Klingenberg, W.. Lecture on Closed Geodesies, Grundlehren der Mathematischen Wissenschaften 230 (Berlin: Springer, 1978).
8Masiello, A.. Time-like periodic trajectories in stationary Lorentz manifolds. Nonlinear Anal. 19 (1992), 531–45.
9Masiello, A. and Pisani, L.. Existence of a time-like periodic trajectory for a time-dependent Lorentz metric. Ann. Univ. Ferrara Sez. VII 36 (1990), 207–22.
10Mawhin, J. and Willem, M.. Critical Point Theorems and Hamiltonian Systems (Berlin: Springer, 1989).
11O'Neill, B.. Semi-Riemannian Geometry with Applications to Relativity, Pure and Applied Mathematics 103 (New York: Academic Press, 1983).
12Rabinowitz, P. H.. MinMax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Regional Conference Series in Mathematics 65 (Providence, RI: American Mathematical Society, 1984).

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed